Avascular necrosis during alectinib treatment: Case report

Makaleler > Tam Makale · 2022

Yazarlar: Pınar GÜRSOY

Journal of Oncology Pharmacy Practice, Uluslararası, Wos, 2022, cilt 29, ss 242-245

DOI: 10.1177/10781552221102370

Özet

Non-small cell lung cancer is the most common cause of cancer-related death worldwide. The incidence of anaplastic lymphoma kinase constitutes 3%–5% of all non-small cell lung cancer patients. Alectinib is a second-generation anaplastic lymphoma kinase inhibitor. Case report We present our patient who used alectinib due to anaplastic lymphoma kinase positivity and developed avascular necrosis in the femoral head. Management and outcome In our patient who had been taking alectinib for a long time due to anaplastic lymphoma kinase positivity, avascular necrosis of the femoral head was detected as a result of the examination performed due to hip pain. Due to the responsıbılıty of the disease, her treatment contınued by making profit and loss account. Discussion Femoral head avascular necrosis can be seen with tyrosine kinase inhibitors, although it is very rare. This is the case in the literature to develop avascular necrosis due to alectinib. We think that femoral head necrosis may develop in the patient group using alectinib and care should be taken in this regard.

Detay görüntüle